Quantized Control Design for Cognitive Radio Networks Modeled as Nonlinear Semi-Markovian Jump Systems

Full text for this resource is not available from the Research Repository.

Li, F, Shi, Peng ORCID: 0000-0003-2668-7616, Wu, L, Basin, MV and Lim, CC (2015) Quantized Control Design for Cognitive Radio Networks Modeled as Nonlinear Semi-Markovian Jump Systems. IEEE Transactions on Industrial Electronics, 62 (4). 2330 - 2340. ISSN 0278-0046

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31612
DOI https://doi.org/10.1109/TIE.2014.2351379
Official URL http://ieeexplore.ieee.org/document/6884861/?arnum...
Subjects Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords repeated scalar nonlinearities; closed-loop systems; output feedback control; linearization procedure; cognitive-radio systems; semi-Markovian processes
Citations in Scopus 192 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login